Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 4, Number 3

All articles in this issue are freely accessible.

Complex analytic manifolds without countable base
Eugenio Calabi and Maxwell Rosenlicht.
Proc. Amer. Math. Soc. 4 (1953), 335-340
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0058293
Planar line families. II
Preston C. Hammer and Andrew Sobczyk.
Proc. Amer. Math. Soc. 4 (1953), 341-349
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0056942
Minimizing operators on subregions
Leo Sario.
Proc. Amer. Math. Soc. 4 (1953), 350-355
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0054727
Real-valued functions on partially ordered sets
Seymour Ginsburg.
Proc. Amer. Math. Soc. 4 (1953), 356-359
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0055404
A class of super-additive functions
Michael Aissen.
Proc. Amer. Math. Soc. 4 (1953), 360-362
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0054795
Some counterexamples in the classification of open Riemann surfaces
H. L. Royden.
Proc. Amer. Math. Soc. 4 (1953), 363-370
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0054056
The existence of harmonic vibrations
B. Viswanatham.
Proc. Amer. Math. Soc. 4 (1953), 371-372
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0056786
A uniform approximation to Fourier coefficients
M. L. Juncosa and D. M. Young.
Proc. Amer. Math. Soc. 4 (1953), 373-374
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0055479
On the summability of certain series for unbounded nonlinear functionals
R. H. Cameron and C. Hatfield.
Proc. Amer. Math. Soc. 4 (1953), 375-387
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0054848
Essentially admissible sequences
R. Creighton Buck.
Proc. Amer. Math. Soc. 4 (1953), 387-390
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0054707
Support, convergence, and differentiability properties of generalized convex functions
John W. Green.
Proc. Amer. Math. Soc. 4 (1953), 391-396
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0056039
The fundamental group of the principal component of a commutative Banach algebra
Edward K. Blum.
Proc. Amer. Math. Soc. 4 (1953), 397-400
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0055585
Remark on a formula for the Bernoulli numbers
L. Carlitz.
Proc. Amer. Math. Soc. 4 (1953), 400-401
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0054748
Converse of a well known theorem on integral means
Lee Detmer Thompson.
Proc. Amer. Math. Soc. 4 (1953), 402-407
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0054664
On the separation of spectra
Kenneth G. Wolfson.
Proc. Amer. Math. Soc. 4 (1953), 408-409
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0055533
Generalizations of Banach-Hausdorff limits
Richard G. Cooke.
Proc. Amer. Math. Soc. 4 (1953), 410-427
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0055569
Zur Theorie der nichtkommutamutativen Bewertungen
Hansjürgen Dürbaum.
Proc. Amer. Math. Soc. 4 (1953), 418-422
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0054584
An addition theorem of Abelian groups for sets of elements
H. B. Mann.
Proc. Amer. Math. Soc. 4 (1953), 423
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0055334
Definitions of group involving quasi-inverse elements
Rafael Sánchez-Díaz.
Proc. Amer. Math. Soc. 4 (1953), 424-428
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0055331
A partial ordering defined by certain matrices
James R. Jackson.
Proc. Amer. Math. Soc. 4 (1953), 429-430
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0056563
On the continuity of the real roots of an algebraic equation
Melvin Henriksen and J. R. Isbell.
Proc. Amer. Math. Soc. 4 (1953), 431-434
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0055664
The coefficients of certain infinite products
Morris Newman.
Proc. Amer. Math. Soc. 4 (1953), 435-439
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0054633
On uniform distribution of algebraic numbers
L. G. Peck.
Proc. Amer. Math. Soc. 4 (1953), 440-443
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0055385
The Casimir operation for alternative algebras
R. D. Schafer.
Proc. Amer. Math. Soc. 4 (1953), 444-451
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0055983
A generalization of a theorem of Albert
R. D. Schafer.
Proc. Amer. Math. Soc. 4 (1953), 452-455
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0055980
From generalized Cauchy-Riemann equations to linear algebras
James A. Ward.
Proc. Amer. Math. Soc. 4 (1953), 456-461
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0055981
A note on the Scholz-Brauer problem in addition chains
W. R. Utz.
Proc. Amer. Math. Soc. 4 (1953), 462-463
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0054618
A note on partitions in $GF[q,x]$
L. Carlitz.
Proc. Amer. Math. Soc. 4 (1953), 464-469
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0054638
Intersection and closure
W. H. Gottschalk.
Proc. Amer. Math. Soc. 4 (1953), 470-473
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0060805
A connected countable Hausdorff space
R. H. Bing.
Proc. Amer. Math. Soc. 4 (1953), 474
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0060806
Boolean rings and cohomology
A. D. Wallace.
Proc. Amer. Math. Soc. 4 (1953), 475
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0055668
On a theorem of Haupt and Wirtinger concerning the periods of a differential of the first kind, and a related topological theorem
Murray Gerstenhaber.
Proc. Amer. Math. Soc. 4 (1953), 476-481
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0054730
Regular convergence of manifolds with boundary
Paul A. White.
Proc. Amer. Math. Soc. 4 (1953), 482-485
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0054950
The number of structures of finite relations
Robert L. Davis.
Proc. Amer. Math. Soc. 4 (1953), 486-495
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0055294
Two notes on recursively enumerable sets
J. C. E. Dekker.
Proc. Amer. Math. Soc. 4 (1953), 495-501
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0058533
Sequential minimax search for a maximum
J. Kiefer.
Proc. Amer. Math. Soc. 4 (1953), 502-506
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0055639
Mean value methods in iteration
W. Robert Mann.
Proc. Amer. Math. Soc. 4 (1953), 506-510
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0054846
American Mathematical Society